# SDR 96ZZZX1205

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .3750 INCH CRACK ON TOP LIP OF LONGERON 7L, STA 639.  REPLACED LONGERON SECTION PER SRM 53-02, PAGE 2A, FIGURE 2.  AIRCRAFT TT:  54,237 HRS; 59,836 CYCLES.
